Alert archive / California / Wind Advisories in 2011

Wind Advisory 18, NWS Phoenix, AZ

May 7, 2011

NWS Phoenix, AZ issued this wind advisory at May 7, 2011, 2:32 PM PDT. It took effect at May 8, 2011, 1:00 PM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 7, 2011, 2:32 PM PDT (21:32 UTC)
In effect from
May 8, 2011, 1:00 PM PDT
Expired
May 9, 2011, 5:00 AM PDT
In force
16 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WWUS75 KPSR 072132
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
232 PM MST SAT MAY 7 2011


AZZ020-021-CAZ030>033-081200-
/O.NEW.KPSR.WI.Y.0018.110508T2000Z-110509T0800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
232 PM MST SAT MAY 7 2011 /232 PM PDT SAT MAY 7 2011/

...WIND ADVISORY IN EFFECT FROM 1 PM MST /1 PM PDT/ SUNDAY TO
1 AM MST /1 AM PDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM MST /1 PM PDT/ SUNDAY TO
1 AM MST /1 AM PDT/ MONDAY. 

* AFFECTED AREA: IN CALIFORNIA...JOSHUA TREE NATIONAL PARK AND EASTERN
  RIVERSIDE AND IMPERIAL COUNTIES. IN ARIZONA...THE LOWER COLORADO
  RIVER VALLEY AND LA PAZ COUNTY.

* TIMING: STRONG GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP LATE
  SUNDAY AFTERNOON AND CONTINUE INTO THE EVENING HOURS...DIMINISHING
  EARLY MONDAY MORNING.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: TRAVEL MAY BE DIFFICULT ON AREA NORTH-SOUTH ORIENTED
  ROADS...ESPECIALLY FOR LARGE OR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST MAY ALSO DEVELOP...TEMPORARILY REDUCING VISIBILITY
  DOWN TO A MILE OR LESS. SMALL UNSECURED OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

MEYERS
4 follow-up statements
149 
WWUS75 KPSR 081000
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
300 AM MST SUN MAY 8 2011

AZZ020-021-CAZ030>033-090000-
/O.CON.KPSR.WI.Y.0018.110508T2000Z-110509T0800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
300 AM MST SUN MAY 8 2011 /300 AM PDT SUN MAY 8 2011/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS
AFTERNOON TO 1 AM MST /1 AM PDT/ MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS
AFTERNOON TO 1 AM MST /1 AM PDT/ MONDAY. 

* AFFECTED AREA: IN CALIFORNIA...JOSHUA TREE NATIONAL PARK AND 
  EASTERN RIVERSIDE AND IMPERIAL COUNTIES. IN ARIZONA...THE 
  LOWER COLORADO RIVER VALLEY AND LA PAZ COUNTY. 

* TIMING: STRONG GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP THIS
  AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WINDS WILL DIMINISH
  EARLY MONDAY MORNING.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH.

* IMPACTS: TRAVEL MAY BE DIFFICULT ON AREA NORTH-SOUTH ORIENTED 
  ROADS...ESPECIALLY FOR LARGE OR HIGH PROFILE VEHICLES. AREAS 
  OF BLOWING DUST MAY ALSO DEVELOP...TEMPORARILY REDUCING 
  VISIBILITY DOWN TO A MILE OR LESS. SMALL UNSECURED OBJECTS 
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
260 
WWUS75 KPSR 082132
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
232 PM MST SUN MAY 8 2011

AZZ020-021-CAZ030>033-090800-
/O.CON.KPSR.WI.Y.0018.000000T0000Z-110509T0800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
232 PM MST SUN MAY 8 2011 /232 PM PDT SUN MAY 8 2011/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MST /1 AM PDT/
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MST /1 AM PDT/
MONDAY. 

* AFFECTED AREA: IN CALIFORNIA...JOSHUA TREE NATIONAL PARK AND 
  EASTERN RIVERSIDE AND IMPERIAL COUNTIES. IN ARIZONA...THE 
  LOWER COLORADO RIVER VALLEY AND LA PAZ COUNTY. 

* TIMING: STRONG GUSTY WEST TO SOUTHWEST WINDS THIS AFTERNOON AND
  INTO THE EVENING HOURS. WINDS WILL DIMINISH EARLY MONDAY MORNING.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: TRAVEL MAY BE DIFFICULT ON AREA NORTH-SOUTH ORIENTED 
  ROADS...ESPECIALLY FOR LARGE OR HIGH PROFILE VEHICLES. AREAS 
  OF BLOWING DUST MAY ALSO DEVELOP...TEMPORARILY REDUCING 
  VISIBILITY DOWN TO A MILE OR LESS. SMALL UNSECURED OBJECTS 
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
471 
WWUS75 KPSR 090706
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1206 AM MST MON MAY 9 2011

AZZ020-021-CAZ030>032-090815-
/O.CAN.KPSR.WI.Y.0018.000000T0000Z-110509T0800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER
1206 AM MST MON MAY 9 2011 /1206 AM PDT MON MAY 9 2011/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT HOURS BUT GUSTS
TO 30 MPH CAN STILL BE EXPECTED.

$$

CAZ033-091200-
/O.EXT.KPSR.WI.Y.0018.000000T0000Z-110509T1200Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
1206 AM PDT MON MAY 9 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. 

* AFFECTED AREA: IN CALIFORNIA...IMPERIAL COUNTY...ESPECIALLY WEST OF
  EL CENTRO.

* TIMING: THROUGH 5 AM THIS MORNING. 

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH.

* IMPACTS: TRAVEL MAY BE DIFFICULT ON AREA NORTH-SOUTH ORIENTED
  ROADS...ESPECIALLY FOR LARGE OR HIGH PROFILE VEHICLES. TRAVEL MAY
  ALSO BE DIFFICULT ALONG PORTIONS OF INTERSTATE 8 ESPECIALLY NEAR
  THE MOUNTAINS OF WESTERN IMPERIAL COUNTY. AREAS OF BLOWING DUST
  MAY ALSO DEVELOP...TEMPORARILY REDUCING VISIBILITY DOWN TO A MILE
  OR LESS. SMALL UNSECURED OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
146 
WWUS75 KPSR 091155
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
455 AM MST MON MAY 9 2011

CAZ033-091300-
/O.EXP.KPSR.WI.Y.0018.000000T0000Z-110509T1200Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
455 AM PDT MON MAY 9 2011

...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. GUSTY
WINDS WILL WEAKEN THIS MORNING BUT WILL INCREASE AGAIN THIS
AFTERNOON. IF WINDS INCREASE SUBSTANTIALLY...ANOTHER WIND ADVISORY
MAY BE NECESSARY LATER TODAY.

CONTINUE TO USE CAUTION IF TRAVELING THIS MORNING...ESPECIALLY ON
NORTH-SOUTH ORIENTED ROADWAYS AS WELL AS ALONG INTERSTATE 8 IN WESTERN
IMPERIAL COUNTY. 

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at May 7, 2:20 PM PDT, 12 minutes earlier.

Area forecast discussion, May 7, 2:20 PM PDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST SAT MAY 7 2011

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE THROUGH THE REGION EARLY NEXT
WEEK...BRINGING BREEZY TO WINDY CONDITIONS TO THE AREA SUNDAY ALONG
WITH MUCH COOLER TEMPERATURES MONDAY. HIGH TEMPERATURES MONDAY AND
TUESDAY WILL ONLY REACH THE LOWER 80S ACROSS THE LOWER DESERTS. A
RETURN TO NORMAL TEMPERATURES IS EXPECTED BY THE END OF NEXT WEEK AS
HIGH PRESSURE BUILDS ACROSS THE DESERT SOUTHWEST.

&&

.DISCUSSION...
ABOVE AVERAGE TEMPERATURES WITH SINGLE DIGIT RHS CONTINUE ACROSS THE
FORECAST AREA THIS AFTERNOON...THOUGH TEMPERATURES ARE GENERALLY 2
TO 6 DEGREES COOLER THAN THEY WERE AT THIS TIME YESTERDAY. LARGEST
24 HOUR CHANGES HAVE BEEN OBSERVED ACROSS SE CA AND SW AZ. ACROSS
THE PACIFIC NORTHWEST...A COLD UPPER LOW IS MAKING MORE EASTWARD
PROGRESS THAN SOUTHWARD THIS AFTERNOON. HOWEVER...ALL MODELS
INDICATE THAT WILL CHANGE TOMORROW AS THE LOW DIGS INTO THE GREAT
BASIN. BIGGEST IMPACT LOCALLY WILL BE THE INCREASING WINDS...MAINLY
ACROSS SE CA WHERE GUSTS MAY REACH 45-50 MPH. A WIND ADVISORY HAS
BEEN ISSUED FOR SUNDAY AFTERNOON AND EVENING. IN ADDITION TO THE
WIND...HIGH TEMPERATURES WILL BE 5 TO 10 DEGREES COOLER THAN THOSE
SATURDAY. MODELS CONTINUE TO TREND COOLER AS WELL AND THE FORECAST
WAS WEIGHTED STRONGLY TOWARDS THE SREF AND LOCAL WRF.

PREVIOUS DISCUSSION...
THE LOW ITSELF IS EXPECTED TO MOVE INTO NORTHERN ARIZONA MONDAY INTO
TUESDAY BUT ANY PRECIP LOOKS LIKE IT WILL BE CONTAINED TO AREAS WELL
NORTH OF PHOENIX. ASIDE FROM AN INCREASE IN CLOUD COVER...THE MAIN
STORY WITH THIS LOW WILL BE THE DROP IN TEMPERATURES...WITH
AFTERNOON HIGHS DROPPING INTO THE UPPER 70S/LOWER 80S MONDAY AND
TUESDAY. OVERNIGHT LOWS WILL ALSO DROP BACK BELOW NORMAL WITH LOWS
IN THE MID 50S TO LOWER 60S EXPECTED BY THE MIDDLE OF THE WEEK.
THERE CONTINUE TO BE SOME DIFFERENCES IN THE MODELS REGARDING HOW
QUICKLY THE UPPER LOW WILL MOVE OUT OF THE AREA...WITH THE GFS
INDICATING A RAPID DEPARTURE ON WEDNESDAY WHILE THE EUROPEAN HANGS
ONTO THE TROUGH THROUGH EARLY THURSDAY. GIVEN THE GOOD RUN-TO-RUN
CONSISTENCY OF THE EUROPEAN...ALONG WITH THE SUPPORT OF THE DGEX AND
CANADIAN MODELS...I HELD ONTO COOLER TEMPERATURES FOR AN EXTRA DAY
PER THE EUROPEAN SOLUTION. A RETURN TO NEAR NORMAL TEMPERATURES IS
EXPECTED BY THE END OF THE WEEK.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING
KPHX...KIWA...KIPL...KBLH AND SURROUNDING AIRFIELDS...

EXPECT WIND PATTERNS TO UNFOLD QUITE SIMILARLY TODAY AS YESTERDAY
THOUGH THE SPEEDS IN THE AFTERNOON AND EVENING WILL BE STRONGER.
ANTICIPATE GUSTS OF 25-30 KTS AFTER 22Z OVER THE LOWER COLORADO
RIVER VALLEY AND IMPERIAL VALLEY. WINDS WILL WEAKEN AFTER 06Z.
OTHERWISE...SKIES WILL BE CLEAR.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A STRONG LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL MOVE OVER
THE REGION EARLY NEXT WEEK. THIS SYSTEM WILL BRING LITTLE IN THE WAY
OF MOISTURE...BUT WILL USHER IN COOLER TEMPERATURES...AND STRONG
GUSTY AFTERNOON AND EVENING WINDS TO SOUTHEAST CALIFORNIA AND
SOUTH-CENTRAL ARIZONA THROUGH TUESDAY. AS A RESULT...CRITICAL FIRE
WEATHER THRESHOLDS MAY BE REACHED ACROSS PORTIONS OF FORECAST AREA
MONDAY AFTERNOON/EVENING. WITH COOLER TEMPERATURES ON TAP...DAYTIME
HUMIDITY LEVELS AND OVERNIGHT RECOVERY WILL SHOW MODEST IMPROVEMENT
ACROSS THE AREA MONDAY AND TUESDAY...BUT AS TEMPERATURES GRADUAL
WARM WEDNESDAY AND THURSDAY...MINIMUM RH WILL CONTINUE TO HOVER IN
THE LOWER TEENS AT SOME LOCALES INTO THE LATTER PART OF THE WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING FROM 1 PM TO 8 PM MST SUNDAY AZZ020>028.

     WIND ADVISORY FROM 1 PM SUNDAY TO 1 AM MST MONDAY AZZ020-021.

CA...RED FLAG WARNING FROM 1 PM TO 8 PM PDT SUNDAY CAZ031.

     WIND ADVISORY FROM 1 PM SUNDAY TO 1 AM PDT MONDAY CAZ030>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/LEINS
AVIATION...AJ
FIRE WEATHER...MEYERS
Hazardous weather outlook, May 7, 5:28 AM PDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
528 AM MST SAT MAY 7 2011

AZZ024-081400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
528 AM MST SAT MAY 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS WILL DEVELOP SUNDAY AFTERNOON. THE WINDS...ALONG
WITH VERY DRY AIR...COULD RESULT IN A BRIEF PERIOD OF DANGEROUS FIRE
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020>023-025>028-CAZ030>033-081400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
528 AM MST SAT MAY 7 2011 /528 AM PDT SAT MAY 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS WILL DEVELOP ON SUNDAY AS LOW PRESSURE APPROACHES
THE REGION. WINDS MAY BECOME STRONG ENOUGH ACROSS PORTIONS OF
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THAT A WIND ADVISORY MAY
BECOME NECESSARY SUNDAY AFTERNOON INTO SUNDAY EVENING.

IN ADDITION...THE COMBINATION OF BREEZY WINDS AND VERY DRY AIR COULD
RESULT IN A PERIOD OF DANGEROUS FIRE WEATHER CONDITIONS. A FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON INTO SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:15 PM PDTRed Flag WarningPSRImperial, Riverside31 hr

Nearby

Wind Advisories in California, 2011Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.